# SDR FDEA201108023078

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 74,822 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: FXSRM5316015
- Condition: Cracked
- Location: Bs 1964-1975
- Part time: 74,821 hours, 33,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA BETWEEN STA 1964 AND STA 1975 AND FROM LONGERON 48 - 47R INTERCOASTAL WEB HAS A CRACK.  R & R INTERCOSTAL IAW SRM 51-31-01 AND REPAIRED PARTS.  FABRICATED IAW SRM 53-16-01, REPAIR IS CLASSIFIED AS MAJOR.
